# SDR SWAA2019032130883

- Difficulty date: February 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 47,807 hours, 28,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A765110
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD OF INNER DOOR PANEL 193AR CRACKED.  REPAIRED PANEL IAW EA.
